# SDR DALA2023122610594

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,745 hours, 9,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DURING FLIGHT - INTERMITTENT L4 DOOR WARNING ON ECAM. CORRECTIVE ACTION: REMOVED DOOR FRAME LINING. PERFORMED DIMENSION CLEARANCE CHECK OF PROX. SENSOR 23MJ. FOUND DIMENSION "B" GAPPED TOO WIDE AT 0.085. IN. CLOSED GAP TO 0.073. IN. PERFORMED DIMENSION CHECK OF PROX. SENSOR 25MJ. GAP WAS OUTSIDE DIMENSION "D" LIMIT FOUND AT .110. IN. CLOSED GAP ON DIMENSION "D" TO 0.060. PERFORMED BITE CHECK OF PSCU, BITE CHECK GOOD. ECAM SHOWS NO FAULTING DOORS. INSTALLED DOOR FRAME LINING. (9634380)
